# SDR AALA201909119014

- Difficulty date: September 10, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 54,918 hours, 31,351 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P3014C
- Condition: Leaking
- Location: Apu
- Part time: 4,344 hours, 2,609 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DIRTY SOCK FUME SMELL IN AIRCRAFT. MAINTENANCE ACCOMPLISHED JOB CARD 26L00021001. FOUND APU OIL COOLER LEAKING. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED APU OIL COOLING FAN IAW AMM 49-57-51. OPS AND LEAK CHECKS GOOD.*** (CLOSED)
